# SDR EB1R20121030002

- Difficulty date: October 30, 2012
- Submitted: October 30, 2012
- Operation: General aviation
- Filed by: Aviation Sales and Maintenance Inc, repair station EB1R107K
- Aircraft: N801TJ
- Make and model: Boeing 737-4B7
- Aircraft serial: 24892
- Aircraft time: 45,717 hours, 30,183 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Nut
- Condition: Loose
- Location: Zone 300
- Part time: 45,717 hours, 30,183 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  FOUND THE NUT, WASHER AND COTTER PIN MISSING ON THE AFT UPPER THRUST LINK BOLT (BOLT WAS IN PLACE BUT LOOSE).  INSPECTED THE SURROUNDING AREAS AND NO OTHER DEFECTS NOTED.  INSTALLED THE WASHER, NUT AND COTTER PIN IAW MM 55-10-10.
